Have Medical Questions? Ask a Doctor Online!
Hi and thanks for the query.
Roux en Y has gone largely out of favor as a bariatric procedure. It is because of the nutritional deficiencies, discomfort and digestive issues that it causes. Electrolyte imbalance, vitamin deficiency are some of the things that can cause the symptoms you are having. I agree with your Primary, that your numbers do not make sense and a repeat full blood count along with a peripheral film and differential count should be ordered to further evaluate these, I think your primary might have sent these tests already.
Mean while, I would suggest that you start on oral rehydration solutions like Gatorade or Pedialyte and keep yourself on a bland diet.
Try to drink adequate water as well and get some bed rest. You will also benefit from Tylenol 2 tablets every 6 to 8 hourly.
If the symptoms get worse, I would advise that you go to the Emergency room or an urgent care for evaluation.
Let me know if there are any queries you have.
Please do leave a positive rating for the service.
Please Let me know if you have further questions.